Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
After being prednisone for 4 days I started having diarreah and alot of gas.I was on it for a told of two weeks and kept on having severe pain in my left side and back along with the gas and diarreah.I have been off the prednisone for 12 days now and am still having the same symtoms.I have acid reflex which was under control with meds and now it is also giving me a problem.Can this be a side effect of the prednisone?
Did you find this post helpful?
First Helper ninch51
|

User Profile
replied November 11th, 2008
Community Volunteer
I don't think stomach pain is a typical side effect of steroids. What were you on the steroids for? Was it oral, topical or inhaled steroids?

Typical side effects are:
Weight Gain
Glucose Intolerance
Hypertension
Increased Susceptibility to Infections
Bone Thinning
Easy Bruising
Mood Swings/Insomnia
Avascular Necrosis of bone
Abdominal Striae
Cataracts
Acne
|
Did you find this post helpful?

replied November 1st, 2017
After taking my first days dose of prednisone I had two major episodes of GERD while sleeping. I’m back to sleeping sitting up, which was what I had to do with my original pulmonary problem! Should I stop now?
|
Did you find this post helpful?

replied November 1st, 2017
Re: prednisone side effects ?
ninch51 wrote:
After being prednisone for 4 days I started having diarreah and alot of gas.I was on it for a told of two weeks and kept on having severe pain in my left side and back along with the gas and diarreah.I have been off the prednisone for 12 days now and am still having the same symtoms.I have acid reflex which was under control with meds and now it is also giving me a problem.Can this be a side effect of the prednisone?
|
Did you find this post helpful?